A family of quotient rings of the Rees algebra associated to a commutative ring is studied. This family generalizes both the classical concept of idealization by Nagata and a more recent concept, the amalgamated duplication of a ring. It is shown that several properties of the rings of this family do not depend on the particular member.
|Titolo:||A family of quotients of the Rees algebra|
|Data di pubblicazione:||2015|
|Citazione:||A family of quotients of the Rees algebra / Barucci V; D'Anna M; Strazzanti F. - 43:1(2015), pp. 130-142.|
|Appare nelle tipologie:||1.1 Articolo in rivista|